# SDR ASAA2020071062883

- Difficulty date: June 26, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,948 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALMOST ALL EMERGENCY LIGHTS INOP. AFTER HAVING AIRCRAFT POWER ON FOR OVER TWO HOURS, NO HELP. GROUNDED - YES. CHANGED EMERGENCY LIGHT BATTERY AT FLOOR LEVEL ROW 7 -LH & RH, AND BATTERY AT OVERHEAD BY L-1 DOOR, OPS CHECK GOOD IAW T/C 78233008, STILL SEVERAL MORE INOP. REPLACED ALL INOP EMERGENCY LIGHT BATTERY PACKS, EMERGENCY LIGHTS SYSTEM OPS CHECK GOOD IAW B737-800 AMM 33-51-00-720-801.
